MathSciNet Relay Station
MathSciNet bibliographic data
MR2163398 (2006f:22001) 22A05 (18A30 43A40)
Ardanza-Trevijano, S.; Chasco, M. J. The Pontryagin duality of sequential limits of topological abelian groups. J. Pure Appl. Algebra 202 (2005), no. 1-3, 11–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement